RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2014, Issue 2(19), Pages 59–63 (Mi pfmt306)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Finite groups with all $n$-maximal ($n = 2, 3$) subgroups $K$-$\mathfrak{U}$-subnormal

V. A. Kovalevaa, Xiaolan Yib

a F. Scorina Gomel State University, Gomel
b Zhejiang Sci-Tech University, Hangzhou, China

Abstract: A full classification of finite groups with all $n$-maximal ($n = 2, 3$) subgroups $K$-$\mathfrak{U}$-subnormal is given.

Keywords: $n$-maximal subgroup, $K$-$\mathfrak{U}$-subnormal subgroup, $\mathfrak{U}$-subnormal subgroup, supersoluble group, minimal nonsupersoluble group, $SDH$-group.

Full text: PDF file (409 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 02.05.2014
Language:

Citation: V. A. Kovaleva, Xiaolan Yi, “Finite groups with all $n$-maximal ($n = 2, 3$) subgroups $K$-$\mathfrak{U}$-subnormal”, PFMT, 2014, no. 2(19), 59–63

Citation in format AMSBIB
\Bibitem{KovYi14}
\by V.~A.~Kovaleva, Xiaolan~Yi
\paper Finite groups with all $n$-maximal ($n = 2, 3$) subgroups $K$-$\mathfrak{U}$-subnormal
\jour PFMT
\yr 2014
\issue 2(19)
\pages 59--63
\mathnet{http://mi.mathnet.ru/pfmt306}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt306
  • http://mi.mathnet.ru/eng/pfmt/y2014/i2/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kovaleva, “Konechnye gruppy s zadannymi obobschenno maksimalnymi podgruppami (obzor). I. Konechnye gruppy s obobschenno normalnymi $n$-maksimalnymi podgruppami”, PFMT, 2016, no. 4(29), 48–58  mathnet
  • Проблемы физики, математики и техники
    Number of views:
    This page:79
    Full text:34
    References:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020